Viagra Overdose Leads To Penis Amputation For Colombian Politician

penis amputation

I feel pretty confident making a broad sweeping generalization about this: losing your penis is every man’s worst nightmare. For one Colombian politician, that nightmare became a reality after an overdose of Viagra. The 66-year-old man didn’t just suffer through an erection that lasted longer than four hours — his boner ached for “a few days” after taking too many little blue pills. Doctors eventually had to amputate his “inflamed, fractured” penis after it showed signs of gangrene. GANGRENE ON HIS PENIS, YOU GUYS! Bruising on his testicles only exacerbated this gentleman’s horror, although fortunately his testicles are still attached.

Well, there’s one less politician with a willy he can photograph. Perhaps Anthony Weiner should be taking notes. [Raw Story] [Image of man looking at his penis via Shutterstock]

Posted Under: ,
  • Zergnet: Simply Irresistible

  • HowAboutWe

  • afc-right-ad

  • Popular
  • afc-right-ad-2

  • We’re Loving